# SDR AU001115

- Difficulty date: November 23, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 204311
- Condition: Cracked
- Location: Wing Spar Struct
- Part time: 7,259 cycles
- Component: Wing Spar Struct, Airtrc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT SPAR CAP CRACKED IN AREA OF THE HOLE LOCATED 3 MM (0.118 INCHES) FORWARD ALONG THE BOTTOM FACE AND 8 MM (0.314 INCHES) UP THE HOLE.  FOUND DURING MAGNETIC PARTICLE INSPECTION IAW AT/20 SL 197.   (X)
